Spline methods for the solution of a certain class of singular integrodifferential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 14-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_6_a1,
author = {B. G. Gabdulkhaev},
title = {Spline methods for the solution of a~certain class of singular integrodifferential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--24},
year = {1975},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_6_a1/}
}
B. G. Gabdulkhaev. Spline methods for the solution of a certain class of singular integrodifferential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 14-24. http://geodesic.mathdoc.fr/item/IVM_1975_6_a1/